# SDR S9BA201507220008

- Difficulty date: July 22, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 340B341
- Aircraft time: 38,374 hours, 48,584 cycles
- Engine: Ge CT79B
- Engine time: 37,124 hours, 46,565 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Lt Engine
- Part time: 37,124 hours, 46,565 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE STAGE 1 ROTOR BLADE MISSING MATERIAL.  DAMAGE DISCOVERED VIA BORESCOPE INSPECTION.  PICTURE TAKEN AND FORWARDED TO TECH SUPPORT AND THEY DETERMINE THAT ENGINE NEED TO BE REPLACE.
